American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(34D20) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 23 of 23 found      Go to page: 1

[1] Emmanuel Moulay. Some properties of Lyapunov function sets. Proc. Amer. Math. Soc. 138 (2010) 4067-4073. MR 2679627.
Abstract, references, and article information   
View Article: PDF

[2] Jitsuro Sugie and Masakazu Onitsuka. Integral conditions on the uniform asymptotic stability for two-dimensional linear systems with time-varying coefficients. Proc. Amer. Math. Soc. 138 (2010) 2493-2503. MR 2607879.
Abstract, references, and article information   
View Article: PDF

[3] Nguyen Van Minh. Corrigendum to ``Katznelson-Tzafriri type theorems for individual solutions of evolution equations''. Proc. Amer. Math. Soc. 138 (2010) 2263-2263. MR 2596067.
Abstract, references, and article information   
View Article: PDF

[4] E. N. Barron, R. Goebel and R. R. Jensen. Best response dynamics for continuous games. Proc. Amer. Math. Soc. 138 (2010) 1069-1083. MR 2566572.
Abstract, references, and article information   
View Article: PDF

[5] Jitsuro Sugie and Ayano Endo. Attractivity for two-dimensional linear systems whose anti-diagonal coefficients are periodic. Proc. Amer. Math. Soc. 137 (2009) 4117-4127. MR 2538573.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Michael Gil'. Estimates for the Green functions of nonautonomous higher order differential equations. Proc. Amer. Math. Soc. 137 (2009) 3045-3055. MR 2506463.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Junxiang Xu. Persistence of Floquet invariant tori for a class of non-conservative dynamical systems. Proc. Amer. Math. Soc. 135 (2007) 805-814. MR 2262876.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Meirong Zhang and Weigu Li. A Lyapunov-type stability criterion using $L^\alpha$ norms. Proc. Amer. Math. Soc. 130 (2002) 3325-3333. MR 1913012.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Rafael Ortega and Luis Ángel Sánchez. Abstract competitive systems and orbital stability in $\mathbf{{\mathbb R}^3}$. Proc. Amer. Math. Soc. 128 (2000) 2911-2919. MR 1701688.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] In-Sook Kim. An index theory for $\mathbb Z$-actions. Proc. Amer. Math. Soc. 126 (1998) 2481-2491. MR 1459129.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Xu Junxiang and Zheng Qin. On the reducibility of linear differential equations with quasiperiodic coefficients which are degenerate. Proc. Amer. Math. Soc. 126 (1998) 1445-1451. MR 1458272.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] L. Hatvani. Integral conditions on the asymptotic stability for the damped linear oscillator with small damping. Proc. Amer. Math. Soc. 124 (1996) 415-422. MR 1317039.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] M. L. Zeeman. Extinction in competitive Lotka-Volterra systems . Proc. Amer. Math. Soc. 123 (1995) 87-96. MR 1264833.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Rafael Ortega. The first interval of stability of a periodic equation of Duffing type . Proc. Amer. Math. Soc. 115 (1992) 1061-1067. MR 1092925.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Bo Zhang. On the retarded Li\'enard equation . Proc. Amer. Math. Soc. 115 (1992) 779-785. MR 1094508.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] A. C. Lazer and P. J. McKenna. On the existence of stable periodic solutions of differential equations of Duffing type . Proc. Amer. Math. Soc. 110 (1990) 125-133. MR 1013974.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] George Seifert. On a converse result for Perron's theorem for asymptotic stability for nonlinear differential equations . Proc. Amer. Math. Soc. 99 (1987) 733-736. MR 877048.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Jirō Egawa. Stability and skew-product flows . Proc. Amer. Math. Soc. 101 (1987) 484-486. MR 908653.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Tadeusz Nadzieja. Attractors with positively Lyapunov stable trajectories . Proc. Amer. Math. Soc. 86 (1982) 87-90. MR 663873.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] T. A. Burton. A continuation result for differential equations . Proc. Amer. Math. Soc. 67 (1977) 272-276. MR 0477224.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] H. Guggenheimer. Stability theory for Hill equations with generalized coefficient . Proc. Amer. Math. Soc. 53 (1975) 155-158. MR 0407399.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] G. S. Ladde. Variational comparison theorem and perturbations of nonlinear systems . Proc. Amer. Math. Soc. 52 (1975) 181-187. MR 0372351.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Walter Leighton. On Liapunov's inequality . Proc. Amer. Math. Soc. 33 (1972) 627-628. MR 0291582.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 23 of 23 found      Go to page: 1